advertisement
Question
Posted by: ANONY | 2004/11/11

THE PILL AND DISCHARGE

I AM PRESENTLY ON THE PILL TRYPHASIL AND HAVE BEEN ON IT FOR THREE MONTHS. I HAVE GAINED EXCESSIVE WEIGHT. I HAVE HAD MY PERIOD LAST MONTH. THIS WEEK I SEE A BROWNISH DISCHARGE ITS LIKE IM GETTING MY PERIOD BUT ITS ONLY DUE IN THE NEXT TWO WEEKS. I DON'T KNOW WHAT IS HAPPENING.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be some breakthrough bleeding. Provided you have had a recent pap smear, you could wait and see what happens in the next few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement